# SDR ASAA0110165

- Difficulty date: March 30, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554906
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND FLOORBEAM AT BS 500B, RIGHT BUTTOCK LINE 24, LEFT BUTTOCK LINE 44, CORRODED.  REPAIRED PER EA.  (M)
